# SDR IPXA2025080706343

- Difficulty date: July 22, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 149N7125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN T-CHORD 860 AND LOWER SKIN OF FUSELAGE, LOWER SUPPORT BRACKET HAS CORROSION.REMOVED CORROSION T-CHORD 860 RBL 0 IAW B757-200PF SRM 51-10-02.TREATED AND PRIMED AREA IAW B757-200PF SRM 51-20-01.APPLIED TOP COAT AT AREA IAW B757-200PF AMM 51-21-15-370-801.INSTALLED 7 EA RIVETS IAW B757-200PF SRM 51-40-02-0G
